Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I am suffering from headache. Have Generalized Anxiety Disorder and taking Zoloft

Ever since Saturday I've felt sick but never actually threw up. On Monday, however, I began to get a headache so I took some medicine and right afterwards I began to feel like I was going to vomit. Today is Thursday and I still feel miserable. But today I suddenly got vertigo (for the first time in my life) and after that, I began to feel worse. Any idea what's wrong with me? I'm a 17-year-old female and my doctor thinks I might either have IBS or GERD . I also have Generalized Anxiety Disorder and are taking Zoloft , Xanax as needed, Levsin for stomach cramps, and I began taking Prilosec today in case it was GERD.
Asked On : Fri, 18 Jun 2010
Answers:  2 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi well come to HCM.
your past problem of GRD, Anxiety may or may not be related to this. At present
since you are having headache and vertigo, chances of having viral infection are
there. you may take drug like stugeron, vertigo, with drug like cetrizine, pentoprazole
with domperidone, paracetamol for headache etc may help you, if not you may consult
your doctor.thanks
Answered: Fri, 9 Sep 2011
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
Thanks for the query
The problem what u r suffering sounds serious.
Vomiting with headache should be evaluated for ESP since it is not coming down over the few days
I recommend u take her to the ER and get her evaluated

Have a healthy life
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor